Kazan Federal University Digital Repository

ON COVERING GROUPS OF СОМРАСТ SOLENOIDS

Show simple item record

dc.contributor Казанский федеральный университет ru_RU
dc.contributor.author Grigorian, S. А.
dc.contributor.author Gumerov, R. N.
dc.contributor.author Kazantsev, А. V.
dc.date.accessioned 2017-02-17T08:17:07Z
dc.date.available 2017-02-17T08:17:07Z
dc.date.issued 2000
dc.identifier.citation Grigorian, S. А. ON COVERING GROUPS OF СОМРАСТ SOLENOIDS / S. А. Grigorian, R. N. Gumerov, А. V. Kazantsev // Труды Математического центра имени Н. И. Лобачевского. - Казань, 2000. - Т. 5. - С. 240-241. ru_RU
dc.identifier.uri http://dspace.kpfu.ru/xmlui/handle/net/109795
dc.publisher Издательство "УНИПРЕСС" ru_RU
dc.relation.ispartofseries Труды Математического центра имени Н. И. Лобачевского
dc.title ON COVERING GROUPS OF СОМРАСТ SOLENOIDS ru_RU
dc.type Article ru_RU
dc.description.pages 240-241 ru_RU
dc.relation.ispartofseries-volume 5


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account